# SDR SWAA2025010883628

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 44,132 hours, 27,185 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER AFT SLIDING SEAL CRACKED.<[01] REMOVED AND REPLACED SEAL PER SRM 51-40-02.;[02] INSPECTED C/A 1. MARK JACKSON (TECHNICIAN); REMOVED AND REPLACED SEAL PER SRM 51-40-02.
